# SDR A6WA2019082746796

- Difficulty date: August 20, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 35,177 hours, 33,883 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vertical Support
- Part number: 601R32208156
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL POST AT FS 409-128, RBL18 CORRODED ON O/B AFT FLANGE.    DAMAGE OUT OF LIMITS. POST WILL BE REPLACED ON W/O 1017605-1000-0035.
